Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
Read Now: Expert Opinions on HIV Cure Research
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


Atripla Rash
Jul 26, 2007

After about 1 week I did have a rash on my entire body except face. My Doctor thought I should discontinue use and let the rash disappear and then start up again in about 3-4 days after rash disappears. Knowing everyone is different is it likely that once I start back up that I may not get the rash.

thank you.

Response from Dr. Conway

The rash may well be due to your medications, likely the efavirenz component of the Atripla. We generally recommend that if it involves over 50% of your body, if it is associated with blistering or systemic symptoms, that you stop the medications. The rash will then generally improve over days or a couple of weeks and resolve. If it was due to the drug, there is a high risk that it will be even worse if you restart the drug, so we generally do not recommend this.



Previous
Sorrow
Next
What is Sulfameth/trimethoprim?

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement